Revista Matemática Iberoamericana


Full-Text PDF (1020 KB) | Metadata | Table of Contents | RMI summary
Volume 5, Issue 1, 1989, pp. 21–36
DOI: 10.4171/RMI/83

Published online: 1989-03-31

A Microlocal F. and M. Riesz Theorem with Applications

R. G. M. Brummelhuis[1]

(1) University of Wisconsin, Madison, USA

No abstract available for this article.

No keywords available for this article.

Brummelhuis R. G.: A Microlocal F. and M. Riesz Theorem with Applications. Rev. Mat. Iberoamericana 5 (1989), 21-36. doi: 10.4171/RMI/83